# SDR REXA2016061301187

- Difficulty date: June 13, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 BETWEEN STR 0 AND PASSENGER DOOR UPPER SILL IS CRACKED.  REPAIRED FRAME IAW EA CRJ253-04426.
